Real $C^k$ Koebe principle

Volume 185 / 2005

Weixiao Shen, Michael Todd Fundamenta Mathematicae 185 (2005), 61-69 MSC: Primary 37E05. DOI: 10.4064/fm185-1-4

Abstract

We prove a $C^k$ version of the real Koebe principle for interval (or circle) maps with non-flat critical points.

Authors

  • Weixiao ShenMathematics Department
    University of Science and Technology of China
    Hefei, 230026, China
    e-mail
  • Michael ToddMathematics Department
    University of Surrey
    Guildford,
    Surrey, GU2 7XH, UK
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image